Tensor fields on the $n$-sphere
Doklady Akademii Nauk, Tome 148 (1963) no. 2, pp. 264-267
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_148_2_a5,
author = {N. I. Glazunov},
title = {Tensor fields on the $n$-sphere},
journal = {Doklady Akademii Nauk},
pages = {264--267},
year = {1963},
volume = {148},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_148_2_a5/}
}
N. I. Glazunov. Tensor fields on the $n$-sphere. Doklady Akademii Nauk, Tome 148 (1963) no. 2, pp. 264-267. http://geodesic.mathdoc.fr/item/DAN_1963_148_2_a5/